Jump to content
CrazyBoards.org

withdrawal whining thread


Recommended Posts

anyone else wanna whine with me?

this is starting to hit me hard now.

was supposed to discontinue altogether last week, but can't yet.

i feel like i keep visiting hell for a while then snapping back to reality, over and over.

it even feels hard to type. my fingers aren't right. and i am tired of crying like a pregnant woman again.

- lys

Link to comment
Share on other sites

so sorry lys, i can totally sympathize. i was so sick on the topamax and kept hanging in there, thinking each new dose increase was gonna bring me to that "sweet spot" where it started working on my sx and the SEs subsided - never happened. just got more and more miserable until i gave it up. so i know how it is to feel miserable physically and emotionally.

if i remember right, effexor's an especially hard one to kick. have you looked on crazymeds? it seems like they had tips there to ease withdrawal from different meds. might be worth a look.

my sympathy, hope you feel much better and soon.

bean

Link to comment
Share on other sites

thanks zenbean.

i know like all things this too shall pass.

it's just really awful.

i'm sitting here bawling because i accidentally saw a picture of a stupid gun.

i am so over that reaction now, but here i am all over again.

stupid chemicals messing with my already stupid brain :/

know what you mean about the topomax - lamictal seems to do the same for me so far.

hope your day is goodd there.

lysergia

Link to comment
Share on other sites

talking to myself now.

this too shall pass.

say it again. ;)

this too shall pass.

i feel so bad right now fuck hurry up part of the day when i feel human, whenever that's going to be today...

the despair over nothing and bawling all the time is killing my will to do anything.

well it's not nothing but it's not my normal reaction to rotten situations.

i want somebody to bathe me and dress me and say poor lysergia and put me to bed and feed me ice cream. and a big box of kleenex on the nightstand would be good too.

post-196-1201274568_thumb.jpg

Link to comment
Share on other sites

lysergia, i had the same troubles coming off cymbalta, which, i guess, is like effexor. I was only on it for a few months and it took me that long to taper. I had major brain zaps and vertigo, and feeling funky in a baddish way. I wish i was there to tuck you in and feeedd you ice ccreaam. love ya! mel

Link to comment
Share on other sites

thanks you guys ;)

i was kinda feeling guilty for leaning on the klonopin/clonazepam so much right now... but you're right, if i can't function anyway then fuckit.... whatever works.

i wish i had a timeline of "you will stop withdrawal effects on X day", so i could at least count down to when the hell it's over!

Link to comment
Share on other sites

i was kinda feeling guilty for leaning on the klonopin/clonazepam so much right now... but you're right, if i can't function anyway then fuckit.... whatever works.

yep. i'd say do what you need to do to get yourself through this with the least amount of discomfort and stress. it's ok to baby yourself right now. (and if ice cream will help too, i say, go for it!) ;)

hope by the time you read this you're starting to feel better.

bean

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...